Serving up this steaming pile of
Celebrity Gossip
Gay Politics
Gay News
and Pointless Bitchery
Since 1995

Trying to get off Celixa

I know it's been mentioned here before, but any suggestions? I'm going to start every other day, and go from there

by It dulls all my sensesreply 710/07/2013

Sorry - Celexa. See what this drug is doing to me !

by It dulls all my sensesreply 110/06/2013

I was on it for a while. Doctor said I had to go off it in four steps, each one of at least 5-8 days each before going on. Skip every 4th day, then every third, then every other, and eventually off completely. The first step was the hardest for me, but subsequent ones went easier.

Good luck.

by It dulls all my sensesreply 210/06/2013

R2 Are you more comfortable off it ? I was prescribed it for depression, but I know it also helps with joint pain ( I'm 50).

by It dulls all my sensesreply 310/06/2013

I've been on it for 6 years. Too long? It works great for me now but what if the doctor takes me off. I dread that day.

by It dulls all my sensesreply 410/06/2013

Some of you are complete morons. First, you need to talk to your prescribing professional, not just take yourself off. There were reasons you were put on and, hopefully, your prescribing professional understands the biochemistry behind the drug.

Second, there are other options for joint pain. Try glucosamine/chondroiton or hyaluronic acid, both of which are effective. Additionally, there are very effective natural anti-inflammatories including Vitamin C above 5 grams per day, boswellia, curcumin and others. These don't have the kinds of side effects that NSAIDS have. Take charge of these minor health issues yourself. Be responsible and do some reading. Many people obtain relief from each of these.

by It dulls all my sensesreply 510/06/2013

OP, I am more comfortable off it. I always felt a bit "spaced" the next morning, though it helped me sleep and not obsess about issues related to the death of a good friend. I found I couldn't really concentrate on anything for an extended period of time, which didn't bother me at the time, since it was a fair trade-off.

I was on it for about seven months, before the month I was phased off it. I was just over 50 at the time, but never had joint pain at the time, so unsure about that part.

by It dulls all my sensesreply 610/07/2013


Check out the crazy meds web site as it likely has this question asked and answered by lots of people with similar experiences as yours. Specifically, use the link I posted below, but click on the third link down on that page which takes you to the crazy meds forum.

by It dulls all my sensesreply 710/07/2013
Need more help? Click Here.

Follow theDL catch up on what you missed

recent threads by topic delivered to your email

follow popular threads on twitter

follow us on facebook

Become a contributor - post when you want with no ads!